# SDR P5CA0401086

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 75,691 hours, 18,434 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 INS WARNING LIGHT ON AFTER DOOR CLOSED.  CLEAN AND REALIGNED INU.  OPS CK NORMAL AS PER 34-41-00.
